Firmoo > Answers > Eye Health >  question
Hunter jackson

Can hormones cause puffy eyes ?

I heard that hormones can cause puffy eyes. Is that true? Why not why not?
11/30/2012
Related Topics : hormones puffy eyes

Answers (3)

  • b1ggy_13

    Well, generally speaking, hormonal changes can lead to puffy eyes. And according to some researches, there are many reasons which can cause puffy eyes, such as allergies, infections that can cause inflammation and swelling, and sinus problems. But on the other hand, you also should know that hormonal changes can lead to puffy eyes too. So you should pay more attention to it. We can say it is the disorders which happen in your body. For this reason any swelling underneath the lids or discoloration may be quite obvious. For your situation, you can just go and see the doctor, he can give you some advices.
    12/03/2012
  • David garcia

    Puffy eyes, or periorbital puffiness or swelling around the eyes is the appearance of swelling in the tissues around the orbits. It has a famous dad name and nags many girls, even handsome boys. However, it still has not any authority studies showed that hormone is one of reasons that cause puffy eyes. But it exist the chance, because hormone really does deep effects on the body, such as mood changing and immune. By the way, I know some remedies for puffy eyes that I wanna recommend for you. Eating some fresh fruits which can make up for Vitamin loss and have a good rest routine can help you enhance your metabolsm. Pay attention to your skin cream, poor quality skin cream can increase the fat amount under your eyes.
    12/03/2012
  • Christina keith

    Yes, the hormones may cause puffy eyes. As we know, there are a lot of stimulating materials in the hormones. When you take the hormones in the body, your balance of the body will be broken. The eyes may feel dry because of the dehydration and cause the puffy symptom. You'd better not take much hormones which may have many side effects.
    12/03/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK